# SDR SWIA201541630

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 31,170 hours, 26,523 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR WARNING WHEN SELECTING GEAR UP.   REMOVED ICE FROM NOSE GEAR AREA. OPS CHECKED GOOD.
